# SDR 06FDEA0141

- Difficulty date: January 11, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stop Fitting
- Part number: ARB75422
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP SECONDARY UP STOP FITTING FOUND CRACKED.  LEFT HAND WING OUTBOARD FLAP SECONDARY UP STOP FITTING REMOVED AND   REPLACED AS   PER SRM 51-33-01 VOLUME II. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
